Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017 (2017), Article ID 7862462, 7 pages
https://doi.org/10.1155/2017/7862462
Research Article

Analysis of Waterman’s Method in the Case of Layered Scatterers

1St. Petersburg State University of Aerospace Instrumentation, Bol. Morskaya 67, St. Petersburg 190000, Russia
2St. Petersburg University, Universitetsky Pr. 28, St. Petersburg 198504, Russia
3Pulkovo observatory, Pulkovskoe Sh. 65/1, St. Petersburg 196140, Russia

Correspondence should be addressed to Vladimir Il’in

Received 6 September 2016; Accepted 21 December 2016; Published 16 January 2017

Academic Editor: Antonio Scarfone

Copyright © 2017 Victor Farafonov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Victor Farafonov, Vladimir Il’in, Vladimir Ustimov, and Evgeny Volkov, “Analysis of Waterman’s Method in the Case of Layered Scatterers,” Advances in Mathematical Physics, vol. 2017, Article ID 7862462, 7 pages, 2017. doi:10.1155/2017/7862462